# SDR ASAA2017112622667

- Difficulty date: November 26, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 42,972 hours, 12,802 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Hinge
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Lt Ram Air Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL AIR CONDITIONING ON MASTER CAUTION AND PACK ON AC PANEL ILLUMINATED.  PRESSURIZATION NORMAL.  ACFT GROUNDED.   A/C CHECKED,  PERFORMED A PACK/ZONE TEMP CONTROL BITE TEST IAW AMM 21-51-00-700-803.  RESULTS SHOWED THE LT RAM AIR ACTUATOR FAULT.  LUBRICATED THE LT RAM AIR DOOR HINGES IAW AMM 12-20-00. TESTED PACK/ZONE CONTROLLER. NO FAULTS INDICATED.
